Proceedings of the Japan Academy

On spherical functions over $\mathfrak{p}$-adic fields

Ichiro Satake

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 38, Number 8 (1962), 422-425.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195523281

Digital Object Identifier
doi:10.3792/pja/1195523281

Mathematical Reviews number (MathSciNet)
MR0153679

Zentralblatt MATH identifier
0116.02303

Subjects
Primary: 22.65

Citation

Satake, Ichiro. On spherical functions over $\mathfrak{p}$-adic fields. Proc. Japan Acad. 38 (1962), no. 8, 422--425. doi:10.3792/pja/1195523281. https://projecteuclid.org/euclid.pja/1195523281


Export citation

References

  • [1] Mautner, F. I.: Spherical functions over p-adic fields. I, Amer. J. Math., 80, 441-457 (1958).
  • [3] Bruhat, F.: Sur les representations des groupes classiques ^-adiques. I, II, Amer. J. Math., 83, 321-338, 343-368 (1961).
  • [4] For the fundamental concepts on spherical functions, see Tamagawa, T.: On Selberg's trace formula, J. Fac. Sci. Univ. Tokyo, 8, 363-386 (1960).
  • [5] Harish-Chandra: Spherical functions on a semisimple Lie group. I, Amer. J. Math., 80, 261 (1958).